# SDR QR9R2024112200002

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721729422
- Aircraft time: 4,044 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gearbox
- Part number: B304M1008101
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, WINDSHIELD WIPER MOTOR BECAME INOPERATIVE. REMOVED AND REPLACED WIPER GEARBOX ASSY IAW AMM 30-40-00, 4-4.
